Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Green function of Teichmüller spaces with applications


Author: Samuel L. Krushkal
Journal: Bull. Amer. Math. Soc. 27 (1992), 143-147
MSC (2000): Primary 30C75; Secondary 31C10, 32G15
MathSciNet review: 1142683
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe briefly a new approach to some problems related to Teichmüller spaces, invariant metrics, and extremal quasiconformal maps. This approach is based on the properties of plurisubharmonic functions, especially of the plurisubharmonic Green function.

The main theorem gives an explicit representation of the Green function for Teichmüller spaces by the Kobayashi-Teichmüller metric of these spaces. This leads to various applications. In particular, this gives a new characterization of extremal quasiconformal maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 30C75, 31C10, 32G15

Retrieve articles in all journals with MSC (2000): 30C75, 31C10, 32G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00294-X
PII: S 0273-0979(1992)00294-X
Article copyright: © Copyright 1992 American Mathematical Society